BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 1 >

Please use this identifier to cite or link to this item:

Title: Tiling 3 and 4-dimensional Euclidean spaces by Lee spheres
Authors: Szabó, Sándor
Keywords: tiling by Lee spheres
integer tiling
lattice-like tiling
exact cover problem
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 1, (2014), 1p-12p
Abstract: The paper addresses the problem if the n-dimensional Euclidean space can be tiled with translated copies of Lee spheres of not necessarily equal radii such that at least one of the Lee spheres has radius at least 2. It will be showed that for n = 3, 4 there is no such tiling. 2010 Mathematics Subject Classification: Primary 94B60; Secondary 05B45, 52C22.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 1

Files in This Item:

File Description SizeFormat
2014-001-012.pdf452.83 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License